The Heart Feels Weak After Taking Medication

Illustration of The Heart Feels Weak After Taking Medication
Illustration: The Heart Feels Weak After Taking Medication health.harvard.edu

Hello I just got treatment from the puskesmas yesterday I was given medicine. Chlorphenamine, prednisone, erithromycin. But after taking the medicine, my heart feels weak. Why is that ??

1 Answer:

Hello Tumplek,


Thank you for the question.

It should be clarified, what kind of condition do you call "weakened heart"?


Weak heart (cardiomyopathy) in the medical realm is characterized by shortness of breath, fatigue, weakness, body swelling, heart palpitations, chest discomfort, dizziness, coughing especially when lying down, stomach feeling depressed or full, even to the point of decline awareness. Is it true that this condition that you feel after consuming these drugs?


Heart weakness is often not directly related to the consumption of the drugs you mentioned. More likely, weak heart arises due to uncontrolled hypertension, heart attacks, rhythm or heart valve disorders, metabolic disorders, vitamin B1 deficiency, alcoholism, drug abuse or steroid overdose, the effect of chemotherapy and radiotherapy, infections especially those that cause inflammation of heart cells, hemochromatosis sarcoidosis, amyloidosis, connective tissue disorders, and so on.


Not infrequently, symptoms due to other medical conditions can be very similar to symptoms of weak heart, for example when you have anemia, dehydration, hypoglycemia, hypotension, shock, infection, vertigo, dyspepsia, specific phobias, psychosomatic disorders, drug allergies or other substances, liver disorders , kidney disorders, and many other diseases. Some of these conditions can be related to the drugs you take, or you may not.


Our advice, if the complaint feels very uncomfortable for you, stop taking the drug (chlorpheniramine, prednisone, erythromycin), and see yourself directly to the doctor who prescribed it. It could be, later the doctor will direct you to undergo a heart record examination, allergy testing, x-rays, blood tests, or also refer you to a doctor of internal medicine. Do not forget, so that your complaints improve, multiply first take a break, make your mind and heart calmer, do not eat too late, drink more water, do not smoke or consume alcohol, and also do not just take medicine without direct advice from your doctor.


Hope this helps ...

: by

Related Question

The Cause Of The Shadow Appears In Vision?

The Cause Of The Shadow Appears In Vision?

(2 years ago)

Hello,. I want to ask while looking in the mirror in the eye with the black part there is like an outline shape again, like a shadow. is it really from there or because of the minu...

How To Treat Toothache Due To Cavities?

How To Treat Toothache Due To Cavities?

(2 months ago)

in the morning my name is Akhsan, age 19, I have a toothache due to cavities for about 3 months, I feel pain in my ears and eyes. Thank you...

Do Children Often Talk To Toys, Including Hyperactive Children?

Do Children Often Talk To Toys, Including Hyperactive Children?

(2 years ago)

Noon. My child is aged 2 years and 4 months. He is an active child. And can’t be silent. He is already talking and can tell stories. His response to something was good. But s...

Leave a Reply

Your email address will not be published.